# SDR DHL200180253C

- Difficulty date: November 28, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIAN CARGO COMPT NR 3 TRACK FLANGE SHOWS CORROSION FS 759.000. REMOVED CORROSION PER SRM 51-1-8. BLENDED OUT,FOUND TO BE OUT OF LIMITS PER SRM 53-2-0. FABRICATED DOUBLER PER SRM 53-2-0. TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED REPAIR PER SRM 53-2-0
